Phazyme® Ultra Strength Anti-Gas Softgel 36 ct. Box

Strongest dose available! Anti-gas/simethicone (180 mg). Relieves gas fast. Pressure; bloating; discomfort. Valuable savings inside. Goes to work in minutes. Easy to swallow & portable. Phazyme Ultra Strength: convenient & portable; has the highest dose of simethicone available; goes to work in minutes; contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Serious medicine for serious gas! Take Phazyme and the gas is gone.

View our Curbside FAQ page